# SDR ASAA201902047996

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,708 hours, 13,580 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 22585
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 16,656 hours, 5,355 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ZONE TEMP ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND REPLACED LH (FLT DECK) ZONE TRIM AIR VALVE. REF AMM 21-61-21. OPS CHK GOOD.
